# SDR CA131120003

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 37,646 hours
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 002A001428
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE LANDING GEAR DID NOT RETRACT WHEN GEAR WAS SELECTED UP. THE ACFT DID AN AIR TURNBACK AND LANDED WITHOUT INCIDENT. THE ACFT WAS FERRIED WITH THE LANDING GEAR PINS INSTALLED.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS AND COULD NOT DUPLICATE THE FAULT.  AS A PRECAUTION THE LANDING GEAR MANUAL EXTENSION SWITCH WAS RE-RIGGED AND THE ACFT RETURNED TO SERVICE.
